MAUDE Adverse Event Report: COOK INC NTRAP STONE ENTRAPMENT AND EXTRACTION DEVICE; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NTRAP STONE ENTRAPMENT AND EXTRACTION DEVICE; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G32724
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1- address: (b)(6).G4 - pma/510(k) #: exempt h3: device evaluation anticipated but not yet begun; awaiting device return.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the ntrap stone entrapment and extraction basket would not open during a kidney stone removal procedure on a male patient of unspecified age.The issue with the device was discovered when they tried to open the basket to remove a stone.No stones were able to be removed with the device.Another same type device was used to complete the procedure.As reported, a section of the device did not remain inside the patient¿s body.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Correction: d4 - primary udi number.Investigation ¿ evaluation: it was reported that the ntrap stone entrapment and extraction basket would not open during a kidney stone removal procedure on a male patient of unspecified age.The issue with the device was discovered when they tried to open the basket to remove a stone.No stones were able to be removed with the device.Another same type device was used to complete the procedure.As reported, a section of the device did not remain inside the patient¿s body.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, manufacturing instructions (mi), and instructions for use (ifu), as well as a visual inspection and functional test of the returned device, were conducted during the investigation.One ntrap stone entrapment and extraction device was returned to cook for investigation.The basket was returned closed.Could not manually actuate basket formation.The tip of basket sheath appeared to be blocked by debris or excess adhesive.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record showed no discrepancies related to the reported failure mode.A review of complaint history records showed no complaints associated with the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The ifu packaged with the device does not contain information relevant to the reported event.Based on the information provided, inspection of the returned device, and the results of the investigation, cook has concluded a cause of the issue could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute toa death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
NTRAP STONE ENTRAPMENT AND EXTRACTION DEVICE
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23008561
Report Number1820334-2025-01120
Device Sequence Number9702174
Product Code FFL
UDI-Device Identifier00827002327245
UDI-Public(01)00827002327245(17)271218(10)16388728
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32724
Device Catalogue NumberNTP-028145
Device Lot Number16388728
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight41 KG